MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number IGW0030-15
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of the complaint device history records, indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests.No anomaly was found.These tests include a 100% visual inspection of the graft.The investigation is still ongoing, the involved graft was returned for evaluation.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
The hospital reported that before using, while opening the package, the graft was found damaged at one end.A new graft was used for the procedure.
 
Additional Manufacturer Narrative
((b)(4)) the product was received without any packaging component.The visual inspection of the product performed by the quality assurance supervisor indicated that the device presents a cutting defect in one end.Therefore, the product as it was received, does not conform to the specification.A non conforming report has been initiated in order to investigate the event root cause and take corrective actions, if appropriate.Upon investigation, it appears that the cutting may not have been made during a manufacturing step.Therefore, the issue is highly probably due to a use error.

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6787650
Report Number1640201-2017-00030
Device Sequence Number16173405
Product Code DSY
UDI-Device Identifier00384401000259
UDI-Public00384401000259
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2020
Device Model NumberIGW0030-15
Device Catalogue NumberIGW0030-15
Device Lot Number15M17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date08/11/2017
Supplement Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1